# SDR SCNA96014

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY EXIT LIGHT ON THE AFT RIGHT CARGO DOOR TESTED DIMLY.  REMOVED AND REPLACED BATTERY PACK AND LIGHT TESTED GOOD.
